Steroid injections for plantar fasciitis

One of the potential complications of steroid shots in the nose is development of a depression in the area of the injection. Just as steroids can work to dissolve mature scar tissue, they can also cause normal soft tissue to dissolve away. This process where soft tissue shrinks down is also known as atrophy. This can occur if the steroid solution gets into the surrounding skin and fat and causes the soft tissues to atrophy. If this does occur, we normally wait several weeks and simply observe the tissues. In most cases, your body will rebound on its own and restore some, if not all, of the lost soft tissue volume. Fortunately, unwanted soft tissue atrophy following a steroid injection is not very common, especially if your rhinoplasty specialist takes a more conservative approach with choice of steroid concentration and volume.

Steroid injections for plantar fasciitis

steroid injections for plantar fasciitis

Media:

steroid injections for plantar fasciitissteroid injections for plantar fasciitissteroid injections for plantar fasciitissteroid injections for plantar fasciitissteroid injections for plantar fasciitis